On the Lebesgue Inequality on Classes of $\bar{\psi}$ -Differentiable Functions

  • N. N. Zaderei
  • P. V. Zaderei Киев. нац. ун-т технологий и дизайна

Abstract

We consider the deviations of Fourier sums in the spaces ${C^{\bar{\psi}}}$. The estimates of these deviations are expressed via the best approximations of the $\bar{\psi}$ -derivatives of functions in the Stepanets sense. The sequences $\bar{\psi} = (ψ_1, ψ_2)$ are quasiconvex.
Published
25.06.2013
How to Cite
ZadereiN. N., and ZadereiP. V. “On the Lebesgue Inequality on Classes of $\bar{\psi}$ -Differentiable Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 844–849, http://umj.imath.kiev.ua/index.php/umj/article/view/2469.
Section
Short communications